# SDR RRXA96150

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME CORRODED AND PAST LIMITATIONS IAW DC-8 SRM, AT Y=1120 AND LONGERN 36.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW DER APPROVED ENGINEERING SKETCH B21-R25, TREATED AREA IAW DC-8 SRM 51-1-8.
